# SDR MASA200500297

- Difficulty date: April 11, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 17,009 hours, 13,207 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6338 SLC TO PHX.  RETURN TO GATE DUE TO YOKE JAMMING/BINDING WHEN TURNED TO THE LEFT.  INSPECTED PER SERVICE LETTER 22-045.  COULD NOT DUPLICATE.  OPS CHECKED NORMAL.
